# SDR SWAA2021040756462

- Difficulty date: March 17, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMP FWD BULKHEAD CENTER SECTION PNEUMATIC DUCT COVER SUPPORT ANGLE BROKEN BS 727 RBL-2 .MKD 126-24 / REMOVED AND REPLACED AFT CARGO FWD BULKHEAD CENTER SECTION PNEUMATIC DUCT COVER SUPPORT ANGLE AS PER B737-7 SRM 51-40-02-06-0
